Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Bott, Raoul
An application of the Morse theory to the topology of Lie-groups. Bulletin de la Société Mathématique de France, 84 (1956), p. 251-281
Full text djvu | pdf | Reviews MR 19,291a | Zbl 0073.40001 | 8 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1956__84__251_0

Bibliography

[1] É. CARTAN, La géométrie des groupes simples (Œuvres, t. 2, Part I, p. 793 ; also papers referred to there in).  JFM 53.0392.03
[2] C. CHEVALLEY, Theory of Lie groups I (Princeton, New Jersey, Princeton University press, 1946).  Zbl 0063.00842
[3] R. DEHEUVELS, Topologie d'une fonctionnelle [Ann. math., (2), t. 61, 1955, p. 13-72].  MR 16,1042f |  Zbl 0067.33303
[4] A. BOREL, a. Sur la cohomologie des espaces fibrés... (Ann. Math., t. 57, 1953, n° 1, p. 115).  MR 14,490e |  Zbl 0052.40001
A. BOREL, b. Kählerian, coset spaces of semisimple Lie groups (Proc. Nat. Acad. Sc., t. 40, 1954, p. 1147-1151).  MR 17,1108e |  Zbl 0058.16002
[5] R. BOTT, On Torsion in Lie groups (Proc. Nat. Acad. Sc., t. 40, 1954, p. 586-588).  MR 16,12a |  Zbl 0057.02201
[6] F. HIRZEBRUCH, On the characteristic classes of differentiable manifolds (Colloque H. Poincaré, octobre 1954).
[7] H. HOPF, Maximale Toroide und singulare elemente in geschlossenen Lieschen gruppen (Com. Math. Helv., t. 15, 1942, p. 59).  MR 4,173c |  Zbl 0027.09601 |  JFM 68.0044.01
[8] J. LERAY, L'anneau spectral et l'anneau filtré... (J. Math. pures et appl., t. 39, 1950).
[9] M. MORSE, The calculus of variations in the large (Mat. Coll. Publ., t. 18, 1934).  MR 98f:58070 |  Zbl 0011.02802 |  JFM 60.0450.01
[10] SEIFERT-THRELFALL, Variationsrechnung im Grossen, Teubner, 1938.  Zbl 0021.14103 |  JFM 64.0499.02
[11] J.-P. SERRE, a. Homologie singulière des espaces fibrés. Applications (Ann. Math., t. 54, 1951, p. 425).  MR 13,574g |  Zbl 0045.26003
J.-P. SERRE, b. Groupes d'homotopie et classes de groupes abéliens (Ann. Mat., t. 58, 1953, p. 258).  MR 15,548c |  Zbl 0052.19303
[12] E. STIEFEL, Ueber eine Beziehung... (Com. Math. Helv., t. 14, 1942, p. 350).  MR 4,134e |  Zbl 0026.38603
Copyright Cellule MathDoc 2014 | Credit | Site Map